# SDR SWAA2024060597715

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 66,009 hours, 39,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT MOST LEFT EMERGENCY LIGHT INOP<[01] RELAMPED EXTERIOR AFT MOST EMERGENCY LIGHT REF AMM 33-51-00 OPS CHECK GOOD
